Excedrin Tension Headache
Excedrin Tension Headache is a quick relief for headaches, neck and shoulder pain associated with stress. It contains both acetaminophen and caffeine, a safe formulation for headache relief.
It temporarily eliminates minor Aches Caused By:
- Muscle pain.
What is it For?
Excedrin Tension Headache is an over the counter painkiller. Other Excedrin products treat different types of headaches, but Excedrin Tension Headache is especially useful for short-term relief of minor headaches, neck and shoulder pain caused by stress.
About Excedrin Headache
Excedrin Tension Headache is a combination of two drugs that contain acetaminophen and caffeine. However, These medications work in different ways to relieve your pain.
Acetaminophen In Excedrin Headache is a painkiller and antipyretic. However, it is thought to work primarily in the central nervous system, in your brain and in your spine. It increases the amount of pain your body can easily cope with. Acetaminophen also prevents your body from producing certain chemicals called prostaglandins. These chemicals can increase your body temperature and cause pain and swelling in the body.
Caffeine is a stimulant. It reduces blood flow to certain parts of the body and reduces muscle tension. However, It does provide pain relief. Instead, the action helps to increase the pain relief from acetaminophen.
Forms and Dosage:
Excedrin Stress Headaches occur as a capillary. Each capsule contains 500 mg of acetaminophen and 65 mg of caffeine. The recommended dose is listed below by age.
- Adults and children over 12 years of age
- Take two capsules every six hours.
- Do not take more than six capsules in 24 hours.
- For children under 12 years of age.
- Talk to your child’s doctor before giving your child an Excedrin Headache.
What is the difference between Excedrin Migraine and Excedrin Strength?
Other Excedrin products treat different types of headaches, but Excedrin Headache is especially useful for short-term relief of minor headaches, neck and shoulder pain caused by stress. Read on to find out how Excedrin Tension Headache works and how to use it safely.
Can you Use Excedrin Migraine Daily?
This is the most common type of headache and you may have experienced more than one of these in your life. But for some people, it happens almost every day. Further, Anxiety headaches can affect both sides of your head with moderate to severe pain.